# SDR MASA20210915428

- Difficulty date: August 17, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA69030000N45941
- Condition: Corroded
- Location: Bs 897-942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL FROM FS897.70 TO FS942.00 ON STGR 15LH.  SECTION SIDE SEAT RAIL FROM FS897.70 TO FS942.00 ON STGR 15LH WAS REPLACED PER CRJ/900 AMM 53-00-49-400-801 (CONFIG. 12).
